Dr Matthew TAM

Lecturer

School of Mathematics and Statistics

  • Room: 109
  • Building: Peter Hall Building
  • Campus: Parkville

Research Interests

  • Nonsmooth optimisation
  • Monotone operator theory
  • Symbolic computation

Research Groups

Recent Publications

  • Minh N Dao, M. TAM. A Lyapunov-type approach to convergence of the Douglas–Rachford algorithm for a nonconvex setting. Journal of Global Optimization, 73, 83-112, 2019. doi: 10.1007/s10898-018-0677-3.

  • FJ Aragón Artacho, R Campoy, M. TAM. The Douglas–Rachford algorithm for convex and nonconvex feasibility problems. Mathematical Methods of Operations Research, 2019. doi: 10.1007/s00186-019-00691-9.

  • ER Csetnek, Y Malitsky, M. TAM. Shadow Douglas–Rachford Splitting for Monotone Inclusions. Applied Mathematics and Optimization, 80, 665-678, 2019. doi: 10.1007/s00245-019-09597-8.

  • MN Dao, M. TAM. Union Averaged Operators with Applications to Proximal Algorithms for Min-Convex Functions. Journal of Optimization Theory and Applications, 181, 61-94, 2019. doi: 10.1007/s10957-018-1443-x.

  • M. TAM. Algorithms based on unions of nonexpansive maps. Optimization Letters, 12, 1019-1027, 2018. doi: 10.1007/s11590-018-1249-7.

View all